# SDR USAA2009031690604

- Difficulty date: March 2, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 53,413 hours, 35,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Part number: 65164240
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 - MAJOR REPAIR - CRACK ON FORWARD ENTRY DOOR HOUSING AT BS 300, S13L.  REPLACED FORWARD ENTRY DOOR HOUSING AT BS 300, S13L IAW B737 OHM 52-16-01.
